# SDR DL75E090975

- Difficulty date: June 1, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,354 hours, 13,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654N62438
- Condition: Corroded
- Location: Fs 367
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 367 RBL45 HAS CORROSION ON STRAP BETWEEN FLOORBEAM, C/W AT SAA -SAT ON N/R 126040 JOB 82957450001.
